John Stachurski

According to our database1, John Stachurski authored at least 11 papers between 2002 and 2020.

Collaborative distances:
  • Dijkstra number2 of five.
  • Erdős number3 of five.

Timeline

Legend:

Book 
In proceedings 
Article 
PhD thesis 
Other 

Links

On csauthors.net:

Bibliography

2020
Partial stochastic dominance via optimal transport.
Oper. Res. Lett., 2020

Corrigendum to "An impossibility theorem for wealth in heterogeneous-agent models with limited heterogeneity" [Journal of Economic Theory 182 (2019) 1-24].
J. Econ. Theory, 2020

The income fluctuation problem and the evolution of wealth.
J. Econ. Theory, 2020

2019
An impossibility theorem for wealth in heterogeneous-agent models with limited heterogeneity.
J. Econ. Theory, 2019

A unified stability theory for classical and monotone Markov chains.
J. Appl. Probab., 2019

2018
Volatile capital flows and financial integration: The role of moral hazard.
J. Econ. Theory, 2018

2016
Seeking ergodicity in dynamic economies.
J. Econ. Theory, 2016

2012
Generalized Look-Ahead Methods for Computing Stationary Densities.
Math. Oper. Res., 2012

2009
Endogenous inequality and fluctuations in a two-country model.
J. Econ. Theory, 2009

2005
Stability of stochastic optimal growth models: a new approach.
J. Econ. Theory, 2005

2002
Stochastic Optimal Growth with Unbounded Shock.
J. Econ. Theory, 2002


  Loading...